# SDR UIEA2021110702354

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 0077
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LP 1( TRANSFERRED TO MDDR 156392 IAW MEL 26-11-01-01, C/W MAINTENANCE PROCEDURE  /  REMOVED AND REPLACED FIRE LOOP 1 CARD REF AMM 26-10-01. PERF OPS OF R ENG FIRE LOOPS. FOUND UPPER FIRE LOOP AFT BRACKET NOT SECURED ,SECURED IAW 20-11-00. OPS CHECK NORMAL.THIS CLEARS DMI 156392 T & I 0339Z TS  /    )
